sexologist-icon

Side effects of yasmin

Hi, I was getting spottings due to consumption of ipill before. The gynaecologist prescribed me Yasmin to regularise my hormones. Reading about it, i saw a lot of side effects. If i take it for the recommended 21 day cycle, will it cause any issue? will stopping post 21 days cause an issue as well?
views-icons 54 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Side effects of yasmin

doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello, I pills are progesterone pills and they cause harmonal imbalance naturally. Yasmin is combination of estrogen and progesterone ,it can be used as oral contraceptives,its also used to regularise periods . It causes withdrawal bleeding after 3-4 days of stoppage of tablet .All medicines have their side effects and minimal side effects are manageable. If you want to have natural periods you can stop taking tablet but it may take longer period time.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO